# SDR AALA951327

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 35H AND INOPERATIVE.  REPLACED PINS ON SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
